# SDR DLM11001668

- Difficulty date: August 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 35,304 hours, 4,568 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: AAN7212
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTC CVG FOUND DAMAGED GALLEY AND EXTERNAL FEEDER WIRE.  ALL DAMAGE WAS FOUND UNDER METAL CLAMPS.  REPLACED CABLES.
